# SDR CALA2018060601420

- Difficulty date: June 2, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 105,808 hours, 16,520 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51079
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 304 FLOORBEAM FOUND CORRODED BETWEEN LBL 16 TO LBL 45.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-01, REPAIR 1, FIG 201.
